Our expert says:
If you are being treated with Imuran and Meiicorten which can cause weight gain, then I would recommend that you consult a registered dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area), to assist you with an individual diet prescription that also takes your medical condition into account. This is not something that I can do for you over the Internet, because your condition may exclude the use of certain aspects of slimming such as daily exercise, etc.
I do hope that you will soon be feeling much better and that the dietitian will be able to prevent your weight gain.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.